Tired and no appetite on dianabol
- 12-02-2012, 07:17 PM
- 12-02-2012, 08:25 PM
- 12-03-2012, 11:37 AM
Originally Posted by lamonster14Getting back into the swing of things
12-03-2012, 11:47 AM
Can u elaborateOriginally Posted by ReyMan
12-03-2012, 12:31 PM
Liver stress can cause lethargy. Considering dbol aromatizes considerably, I doubt it has to do with estrogen suppression.
Sent from my iPhone
Remember why you started.
12-03-2012, 02:52 PM
Palpate your liver, is it distended around the borders or hurt on palpation?
Chances it's not your liver but the fact that you need some test.
Only way to really know is to get a blood panel
12-03-2012, 03:26 PM
12-03-2012, 04:19 PM
maybee its not dbol. sounds like sd
12-03-2012, 05:38 PM
It's probably not suprdrol. Dianabol is as cheap to synthesize as sd.
Dianabol has been known to cause these side effects in users.
12-04-2012, 12:10 AM
are you sure your not takin anadrol? those sides are common with drol not dbol..... i get these bad with drol, never with dbol
12-05-2012, 07:34 PM
Why run dbol alone? What a waste! Add some test bro how much are you talking per day anyway?
Similar Forum Threads
- By DreR in forum SupplementsReplies: 1Last Post: 09-04-2008, 06:38 PM
- By mindgame in forum SupplementsReplies: 0Last Post: 06-04-2008, 02:16 PM
- By Dalamara in forum NutraplanetReplies: 1Last Post: 02-20-2008, 05:55 PM
- By GaryPrezski in forum AnabolicsReplies: 11Last Post: 08-15-2007, 06:44 AM